# SDR AALA20141206005

- Difficulty date: December 6, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 46,656 hours, 18,624 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TRACK SUPPORT STRINGER SECTION CORRODED BETWEEN FUSELAGE STATIONS 787 & 847 AT RBL 15.  REPAIRED SUPPORT STRINGER TRACK IAW SRM 53-00-53-2R.
